# SDR 96UAL900066

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9023U
- Make and model: Boeing 737222
- Aircraft serial: 19061
- Engine: Pwa JT8D7B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 65331601
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS, UNABLE TO PRESSURIZE AIRCRAFT AFTER TAKEOFF.  MAINTENANCE FOUND AIR LEAKING FROM FORWARD AIRSTAIRS DOOR SEAL.  STOPPED LEAK BY PUTTING ALUMINUM FILLED EPOXY RESIN UNDERNEATH AIRSTAIRS DOOR SEAL.  AIRCRAFT PRESSURIZES NORMALLY.
